# SDR 99FDEA00105

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT T/O, NOSE GEAR FAILED TO RETRACT.  CYCLED GEAR TWICE, STILL STAYED DOWN.  RETURNED TO MEM, NORM GEAR EXTENSION.  *S/D*  REMOVED AND REPLACED CANNON PLUG D-300, NOSE GEAR POS SWITCH.  OPER CK NORMAL REF 727-100 WIR DIAG 32-64-01 AND 32-64-02, MM 32-61-000-0.
